# SDR AALA2018080879025

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 15,403 hours, 6,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE ADJACENT TO THE L1 DOOR MISSING THE PLASTIC COVER.  MAINTENANCE REPLACED L1 DOOR COVER ASSIST HANDLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
